A liouville problem for the sigma-2 equation

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We show that any global convex solution to the Sigma-2 equation must be quadratic.

Original languageEnglish (US)
Pages (from-to)659-664
Number of pages6
JournalDiscrete and Continuous Dynamical Systems
Volume28
Issue number2
DOIs
StatePublished - Oct 1 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Keywords

  • Evans-Krylov-Safonov theory
  • Legendre-Lewy transformation
  • Sigma-2 equation

Cite this